| Model Number |
102812-67A |
| Medical Device Problem Code |
Difficult to Remove (1528)
| Health Effect - Clinical Code |
Discomfort (2330)
| Date of Event |
05/11/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
Event or Problem Description
On 13 may 2022, senseonics was made aware of an adverse event where the physician was unable to remove the sensor from the users arm.
Additional Manufacturer Narrative
Per case notes.The hcp was able to remove the sensor, during another removal attempt.No further information could be gathered, due to lack of information.No further investigation was found necessary.H3: device evaluated by manufacturer? yes.